Ask an expert
Question

15 Aug 2006

paxil
I recently went on to paxil, have been on it for several days. I have terrible side effects. It feels like there is something crawling inside me and my hair stands on end. Due to not having any sleeping tablet that helps me sleep, i suffer now with more insomnia than before. I have lost my appetite and am feeling almost senile. The doctor told me to stop taking it immediately. How long will the side effects last. It is driving me nuts.
Answer 398 views
Expert
Pharmacist

01 Jan 0001

S

The side-effects should gradually decrease and will probably dissapear withing 24-36 hours
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
What are your thoughts on the possibility of having permanent Stage 2 or 3 load shedding?
Please select an option Oops! Something went wrong, please try again later.
Results
I'll take that over constant schedule changes
13% - 1313 votes
Why are we normalising Eskom’s mess?
72% - 7337 votes
I've already found alternative ways of powering my home/business
15% - 1523 votes
Vote
Rand - Dollar
17.12
-0.2%
Rand - Pound
20.88
+0.1%
Rand - Euro
18.66
-0.0%
Rand - Aus dollar
12.09
+0.0%
Rand - Yen
0.13
-0.2%
Platinum
1,025.15
+1.4%
Palladium
1,666.79
-0.2%
Gold
1,912.97
+0.0%
Silver
23.47
+0.0%
Brent Crude
82.17
-0.8%
Top 40
73,345
-0.4%
All Share
79,523
-0.4%
Resource 10
73,628
-1.4%
Industrial 25
102,800
+0.2%
Financial 15
16,476
-0.5%
All JSE data delayed by at least 15 minutes Iress logo
Editorial feedback and complaints

Contact the public editor with feedback for our journalists, complaints, queries or suggestions about articles on News24.

LEARN MORE